Alert archive / California / Small Craft Advisories in 2012
Small Craft Advisory 72, NWS Los Angeles, CA
NWS Los Angeles, CA issued this small craft advisory at Jun 9, 2012, 6:25 PM PDT. It was in force for 9 hr.
The area
The counties it named.
The facts
- Issued
- Jun 9, 2012, 6:25 PM PDT (01:25 UTC)
- Expired
- Jun 10, 2012, 3:00 AM PDT
- In force
- 9 hr
- Issued by
- NWS Los Angeles, CA
The text
As transmitted, in the capitals the NWS used until 2016.
889 WHUS76 KLOX 100125 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 625 PM PDT SAT JUN 9 2012 PZZ673-100930- /O.CAN.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ /O.NEW.KLOX.SC.Y.0072.120610T0125Z-120610T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 625 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT...DIMINISHING TO 10 TO 20 KT LATE TONIGHT. * SEAS...8 TO 11 FEET THIS EVENING WILL SUBSIDE TO 7 TO 9 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-100930- /O.CAN.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ /O.NEW.KLOX.SC.Y.0072.120610T0125Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 625 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT SUNDAY... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT SUNDAY. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS 25 KT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...8 TO 11 FEET THIS EVENING...SUBSIDING TO 6 TO 9 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ670-100930- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 625 PM PDT SAT JUN 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET IN THE EVENING SUBSIDING TO 7 TO 9 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$
3 follow-up statements
153 WHUS76 KLOX 100308 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 808 PM PDT SAT JUN 9 2012 PZZ670-101000- /O.CON.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 808 PM PDT SAT JUN 9 2012 ...GALE WARNING REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 35 KT. * SEAS...8 TO 11 FEET IN THE EVENING SUBSIDING TO 7 TO 9 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ673-101000- /O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 808 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 15 TO 25 KT WITH GUSTS UP TO 30 KT... DIMINISHING TO 10 TO 20 KT LATE TONIGHT. * SEAS...8 TO 11 FEET THIS EVENING WILL SUBSIDE TO 7 TO 9 FEET LATE TONIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-101000- /O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 808 PM PDT SAT JUN 9 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT SUNDAY... * WINDS...NORTHWEST 10 TO 20 KT WITH GUSTS 25 KT. THE STRONGEST WINDS WILL OCCUR NORTHWEST OF SAN NICOLAS ISLAND. * SEAS...8 TO 11 FEET THIS EVENING...SUBSIDING TO 6 TO 9 FEET OVERNIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$
481 WHUS76 KLOX 100732 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 1232 AM PDT SUN JUN 10 2012 PZZ670-101000- /O.CAN.KLOX.GL.W.0027.000000T0000Z-120610T1000Z/ /O.EXA.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 1232 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... ...GALE WARNING IS CANCELLED... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY...WHICH IS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING. THE GALE WARNING HAS BEEN CANCELLED. * WINDS...NORTHWEST 15 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...8 TO 10 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ673-101000- /O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 1232 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... * WINDS...NORTH 15 TO 25 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...7 TO 11 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ676-101000- /O.CON.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 1232 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 3 AM PDT EARLY THIS MORNING... * WINDS...NORTH 10 TO 20 KT WITH LOCAL GUSTS UP TO 35 KT. * SEAS...6 TO 8 FEET. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ HALL
115 WHUS76 KLOX 100939 MWWLOX URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 239 AM PDT SUN JUN 10 2012 PZZ676-101600- /O.EXP.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ /O.NEW.KLOX.SW.Y.0014.120610T0939Z-120610T1600Z/ OUTER WATERS FROM SANTA CRUZ ISLAND TO SAN CLEMENTE ISLAND TO 60 NM OFFSHORE INCLUDING SAN NICOLAS ISLAND- 239 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * SEAS...STEEP HAZARDOUS SEAS BETWEEN 9 AND 11 FEET WITH A DOMINANT PERIODS OF 10 SECONDS WILL SUBSIDE TO 7 TO 9 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ670-101600- /O.EXP.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ /O.NEW.KLOX.SW.Y.0014.120610T0939Z-120610T1600Z/ WATERS FROM PT. PIEDRAS BLANCAS TO PT. ARGUELLO AND WESTWARD 60 NM- 239 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * SEAS...STEEP HAZARDOUS SEAS BETWEEN 9 AND 11 FEET WITH A DOMINANT PERIODS OF 10 SECONDS WILL SUBSIDE TO 7 TO 9 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ PZZ673-101600- /O.EXP.KLOX.SC.Y.0072.000000T0000Z-120610T1000Z/ /O.NEW.KLOX.SW.Y.0014.120610T0939Z-120610T1600Z/ WATERS FROM PT. ARGUELLO TO SANTA CRUZ ISLAND CA AND WESTWARD 60 NM INCLUDING SAN MIGUEL AND SANTA ROSA ISLANDS- 239 AM PDT SUN JUN 10 2012 ...SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS IN EFFECT UNTIL 9 AM PDT THIS MORNING... THE NATIONAL WEATHER SERVICE IN LOS ANGELES/OXNARD HAS ISSUED A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS...WHICH IS IN EFFECT UNTIL 9 AM PDT THIS MORNING. * SEAS...STEEP HAZARDOUS SEAS BETWEEN 9 AND 11 FEET WITH A DOMINANT PERIODS OF 10 SECONDS WILL SUBSIDE TO 7 TO 9 FEET THIS MORNING. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY FOR HAZARDOUS SEAS MEANS THAT WAVES ARE EXPECTED TO BE HAZARDOUS TO SMALL CRAFT. MARINERS SHOULD AVOID SHOALING AREAS. LONG PERIOD SWELL CAN SHARPEN INTO LARGE BREAKING WAVES IN SHOALING AREAS. IT IS NOT UNUSUAL FOR WAVES TO BREAK MUCH FARTHER FROM SHOALING AREAS THAN IS NORMALLY EXPERIENCED. REMEMBER...BREAKING WAVES CAN EASILY CAPSIZE EVEN LARGER VESSELS. && $$ HALL
What forecasters said that day
The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Los Angeles, CA wrote its last area forecast discussion before this small craft advisory went out at Jun 9, 4:45 PM PDT, 1 hour 40 minutes earlier.
Area forecast discussion, Jun 9, 4:45 PM PDT, 1 hour 40 minutes before
SOUTHWEST CALIFORNIA AREA FORECAST DISCUSSION...UPDATED NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 445 PM PDT SAT JUN 9 2012 ...UPDATED AVIATION SECTION... .SYNOPSIS... AFTER SOME COASTAL CLOUDS TOMORROW MORNING...HIGH PRESSURE WILL MOVE IN WITH BREEZY OFFSHORE FLOW AND TEMPERATURES ON SUNDAY...WITH WARMING LIKELY THROUGH TUESDAY. A SLOW COOLING TREND WILL FOLLOW FOR THE MIDDLE TO END OF NEXT WEEK. && .SHORT TERM (TODAY-TUESDAY)... TEMPERATURES DOWN ACROSS THE BOARD TODAY...AS A COOLER AIRMASS FROM A PASSING TROUGH TO THE NORTH TEAMS WITH A STRONG ONSHORE TREND IN THE GRADIENTS. THESE TRENDS HAVE ALSO KICKED UP SOME GUSTY WINDS IN THE ANTELOPE VALLEY...WHERE A LOW GRADE WIND ADVISORY WILL REMAIN IN PLAY THROUGH THIS EVENING. THE LOW CLOUDS AND FOG HAVE CLEARED TO THE BEACHES THIS AFTERNOON...AND LOOK POISED FOR AN EARLY RETURN. AFTER MIDNIGHT HOWEVER...CONFIDENCE IS LOW DUE TO THE EXPECTED BREEZY NORTHEAST WINDS...BUT WOULD BE SURPRISED IF IT IS STRONG ENOUGH TO SCOUR IT ALL OUT COMPLETELY. HAVE NO REASON TO THINK THAT THE CENTRAL COAST WILL REMAIN UNDER LESS THAN TYPICAL LOW CLOUDS AND FOG. A 1020MB HIGH WILL BUILD OVER THE SURFACE OF UTAH TONIGHT...BEHIND THE TROUGH CURRENTLY CLIPPING NORTHERN CALIFORNIA. THIS WILL RESULT IN A QUICK BURST OF BREEZY NORTHEAST WINDS...MAINLY OVER THE LA/VTU MTNS. DUE TO A MODERATELY STRONG MARINE INVERSION...NOT EXPECTING THESE WINDS TO WORK DOWN TOO DEEP INTO THE VALLEYS...BUT THE FOOTHILLS AND SANTA CLARITA VALLEY HAVE THE BEST SHOT OF ANYTHING. CURRENT WIND ADVISORIES ARE IN PLACE FOR THIS SCENARIO...BUT WILL BE A VERY LOW GRADE ADVISORY AT BEST...AND STILL BELIEVE THAT THE NAM MODEL IS OVERDOING THIS BY 10 KTS...ESPECIALLY CONSIDERING WHAT HAPPENED (OR DID NOT HAPPEN DEPENDING ON YOUR VANTAGE POINT) ON WEDNESDAY. THESE WINDS WILL COMPLICATE THE TEMPERATURES FOR SUNDAY. EVERYWHERE SHOULD BE WARMER...BUT BESIDES THE DECENT INTERIOR WARMING...NOT TERRIBLY CONFIDENT FOR HOW MUCH WARMER THE VALLEYS AND COASTS WILL REACH. CURRENT FORECAST LIKELY REFLECTS THE WARMEST OF POSSIBILITIES. DRIER HUMIDITIES WITH THE BREEZY WINDS WILL BRING AN INCREASED FIRE WEATHER CONCERN...ESPECIALLY FOR THE MOP-UP DUTIES AT THE FIVE MILE FIRE. GENERALLY TROUGHY ALOFT MONDAY AND TUESDAY...BUT WEAKER EACH DAY...WHICH WILL ALLOW THE AIR MASS TO WARM. MOUNTAINS AND INTERIOR VALLEYS WILL LIKELY RESPOND WITH WARMER TEMPERATURES...BUT COASTAL SECTIONS WILL REMAIN AT THE MERCY OF THE MARINE LAYER. WITH ONSHORE GRADIENTS INCREASING EACH DAY...THE MARINE LAYER WILL BE HERE TO STAY...AND IMAGINING THE LOW CLOUDS AND FOG WILL PENETRATE A LITTLE DEEPER INLAND EACH DAY. BREEZY ONSHORE WINDS LOOK TO RETURN TO THE MOUNTAINS AND DESERTS AS WELL. .LONG TERM (WEDNESDAY-SATURDAY)... TROUGHY PATTERN WILL CONTINUE THROUGH THE WEEK...BUT STARTING WEDNESDAY...THE TROUGH WILL DEEPEN THANKS TO A MORE POTENT LOW PRESSURE SYSTEM THAT WILL PUSH INTO THE PACIFIC NORTHWEST. THIS WILL BRING A GENERAL COOLING TREND...AND AN EXPANSION OF THE MARINE LAYER AND STRATUS. THIS SHOULD BRING MORE TYPICAL JUNE-LIKE CONDITIONS BY THURSDAY...WITH NEAR NORMAL TEMPERATURES...BREEZY ONSHORE WINDS...AND GLOOMY MORNINGS. && .AVIATION...08/2340Z. LOW CLOUDS LINGERING ACROSS IMMEDIATE COASTAL AREAS OF LA AND VENTURA COUNTIES LATE THIS AFTERNOON. WITH STRONG ONSHORE FLOW IN PLACE...LOOKING FOR EARLY RETURN OF MVFR CIGS ACROSS COASTAL AREAS THIS EVENING...SPREADING LOCALLY INTO THE VALLEYS. DURING THE OVERNIGHT HOURS...PRESSURE GRADIENTS EXPECTED TO TREND SHARPLY OFFSHORE WHICH WILL LIKELY RESULT IN MARINE LAYER BECOMING MORE SHALLOW WITH TIME. THIS TREND SHOULD ALSO ALLOW FOR AN EARLIER BURNOFF TIME OF LOW CLOUDS SUNDAY MORNING. GUSTY OFFSHORE BREEZES EXPECTED TO IMPACT KVNY...KPMD...AND KWJF ON SUNDAY MORNING WITH A CHANCE OF LLWS CONDITIONS. KLAX...WITH LOW CLOUDS LINGERING ACROSS SANTA MONICA BAY EXPECTING MVFR CIGS TO MOVE IN QUICKLY THIS EVENING AT KLAX. ALSO ANTICIPATING EARLIER BURNOFF OF LOW CLOUDS SUNDAY MORNING AND COULD END UP BEING EARLIER THAN PROJECTED 16Z TIME FRAME. KBUR...VFR CONDITIONS EXPECTED THROUGH PERIOD. SLIGHT CHANCE OF IFR CIGS LATER TONIGHT. HOWEVER AT THIS POINT EXPECTING OFFSHORE TRENDS TO KEEP LOW CLOUDS AND FOG SOUTH AND EAST OF KBUR. && .LOX WATCHES/WARNINGS/ADVISORIES... GALE WARNING (SEE LAXMWWLOX). WIND ADVISORY (SEE LAXNPWLOX). && PUBLIC...KITTELL AVIATION...GOMBERG SYNOPSIS...SUKUP WWW.WEATHER.GOV/LOSANGELES
Hazardous weather outlook, Jun 9, 3:30 PM PDT, 2 hours 55 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE LOS ANGELES/OXNARD CA 330 PM PDT SAT JUN 9 2012 CAZ034>041-044>046-051>054-059-087-088-547-548-101300- SAN LUIS OBISPO COUNTY CENTRAL COAST- SANTA BARBARA COUNTY CENTRAL COAST-SANTA YNEZ VALLEY- SAN LUIS OBISPO COUNTY INTERIOR VALLEYS-CUYAMA VALLEY- SANTA BARBARA COUNTY SOUTH COAST-VENTURA COUNTY COAST- LOS ANGELES COUNTY COAST INCLUDING DOWNTOWN LOS ANGELES- VENTURA COUNTY INTERIOR VALLEYS-VENTURA COUNTY COASTAL VALLEYS- SANTA MONICA MOUNTAINS RECREATIONAL AREA- SAN LUIS OBISPO COUNTY MOUNTAINS- SANTA BARBARA COUNTY MOUNTAINS-VENTURA COUNTY MOUNTAINS- LOS ANGELES COUNTY MOUNTAINS EXCLUDING THE SANTA MONICA RANGE- ANTELOPE VALLEY-CATALINA ISLAND-SANTA CLARITA VALLEY- LOS ANGELES COUNTY SAN FERNANDO VALLEY- LOS ANGELES COUNTY SAN GABRIEL VALLEY- 330 PM PDT SAT JUN 9 2012 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWESTERN CALIFORNIA. .DAY ONE... TODAY AND TONIGHT ACROSS THE OUTER COASTAL WATERS...GALE FORCE WINDS...WITH GUSTS TO 40 KNOTS...WILL CONTINUE THROUGH TONIGHT. GUSTY ONSHORE WINDS WILL IMPACT THE DESERT THIS AFTERNOON AND EVENING CREATING DRIVING HAZARDS FOR MOTORISTS. GUSTY NORTHEAST WINDS WILL AFFECT PORTIONS OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY LATER TONIGHT. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * * GALE WARNING...............SEE WHUS76 KLOX - MWWLOX FOR DETAILS * .DAYS TWO THROUGH SEVEN... SUNDAY THROUGH FRIDAY GUSTY NORTHEAST WINDS WILL AFFECT PORTIONS OF THE LOS ANGELES AND VENTURA COUNTY MOUNTAINS AND THE SANTA CLARITA VALLEY INTO EARLY SUNDAY AFTERNOON. * WIND ADVISORY..............SEE WWUS76 KLOX - NPWLOX FOR DETAILS * .SPOTTER INFORMATION STATEMENT... WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.
The office that day
Everything else NWS Los Angeles, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 10, 2:39 AM PDT | Small Craft Advisory for Hazardous Seas | LOX | 6 hr |
Nearby
Small Craft Advisories in California, 2012Every small craft advisory in 2012
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.